# SDR FDEA202206231524

- Difficulty date: June 23, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBROAD FIXED LEADING EDGE COMPARTMENT STATION XOS 650 BEADED   DOUBLER CRACKED. LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 650   DOUBLER REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
